# SDR FDEA201011194444

- Difficulty date: November 19, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 6520770141
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET "S" DUCT INTERIOR HAS A CRACK AT RIVET HOLE, BS 1342 11 0'CLOCK POSITION CUTOUT DAMAGED AREA IAW SRM 54-10-3 FIG 8, FABRICATED REPAIR PARTS ANGLE,   PLATE, AND FILLER PLATE IAW SRM 54-10-3 FIG 8 AND SRM 54-10-2 FIG 5, LOCATED AND DRILLED PARTS IAW SRM 51-30-5, TREATED AND PRIMED AREA AND PARTS IAW SRM 51-10-2, INSTALLED REPAIR PARTS AT BS 1342 NR 2 ENGINE "S" DUCT AT 11 O'CLOCK IAW SRM 54-10-3 FIG 8 AND SRM 51-30-2.
